# SDR FDEA201406151464

- Difficulty date: June 15, 2014
- Submitted: July 11, 2014
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 91,594 hours, 37,983 cycles
- Engine: Ge CF66D
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6044115
- Part serial: 1124
- Condition: No Test
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: J, L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY 1 LOW ILLUMINATED DURING TEST.  REMOVED AND REPLACED EMERGENCY LIGHT POWER SUPPLY IAW AMM 33-51-01-4
